# SDR SWIA202160316

- Difficulty date: June 8, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK AT THE 1-1 POSITIOIN CHAFED.     (C-CHECK RO 8/16/2021)    REPAIRED BY COMPLETING WITH ALL STEPS OF REO 670-57-42-1118, REV-- ,DATE 2021-06 -28. DAMAGE FOUND TO BE STRUCTURALLY ACCEPTABLE. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD.
